Or log in with:
Register to join the discussion, get discounts and more.
This is page 1 of 1 (This thread has 4 messages.)
Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.
Am taking Micronor as was prescribed while BFing.I have not BF in 10 weeks and have not had a period. Have had three seperate incidences of heavy spotting (thought AF was coming but didn't)Anyone who takes Micronor, can you tell me what your experiences of it are please?
Should probably add I have PCOS so don't know whats to blame
It took me a while when I stopped bf to have AF, I think it was a few months.Why not talk to GP/FP clinic if you have concerns.
Irregular bleeding and spotting are completely normal with mini-pills as are no periods at all.
Join the discussion
Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.
Already registered with Mumsnet? Log in to leave your comment or alternatively, sign in with Facebook or Google.
Please login first.